# SDR FDEA201406251548

- Difficulty date: June 25, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 66,193 hours, 23,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3600
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE HAS A DENT AT BS 763 JUST BELOW STRINGER 14L.  COMPLIED WITH FX EA F-5330-TO309193 PT 1 FUSELAGE SKIN DENT BELOW STRINGER 14L AND AFT OF STATION 760.
